Weighted Composition Operators: Isometries and Asymptotic Behaviour

Chalendar, I and Partington, JR orcid.org/0000-0002-6738-3216 (2021) Weighted Composition Operators: Isometries and Asymptotic Behaviour. Journal of Operator Theory, 86 (1). pp. 189-201. ISSN 0379-4024

Abstract

Metadata

Authors/Creators:
Keywords: weighted composition operator, iteration, isometry
Dates:
  • Published: 2021
  • Accepted: 30 September 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Oct 2020 09:26
Last Modified: 23 Jun 2021 15:04
Status: Published
Publisher: Academia Romana
Identification Number: https://doi.org/10.7900/jot.2020feb28.2292

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics